# SDR USAA2011092800035

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,427 hours, 18,489 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG5091
- Condition: Saturated
- Location: Rt Elevator
- Part time: 31,580 hours, 18,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - AREA OF WATER INGRESS ON RIGHT ELEVATOR UPPER SURFACE APPROX 160 INCHES FROM INBOARD END & 5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11.
